# SDR SWIA2021071459570

- Difficulty date: March 6, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-685 Lbl 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FS581-685 FLOOR SEAT TRACK SEGMENT IS CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED FLOOR SEAT TRACK AT LBL9 FROM FS581-685 IAW CRJ 700 AMM 53-00-49-000/400-801-A01 REFERENCE ATTACHED CONTINUATION CARD FOR ALL WORK PERFORMED
